# SDR DALA1224056818

- Difficulty date: April 14, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORROSION LOCATION:  STA 1661-1681, LBL 52 TOP AND BOTTOM OF FASTENER HOLES MARKED POS: CN REMOVED FLOOR SUPPORT (699498 27MAR12) DRILLED UP NEW SUPPORT AND INSTALLED STANDOFF CLIP PER B757 DWG 146N5230.  INSTALLED NEW FLOOR SUPPORT PER B757 DWG 146N5230.
